Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 194631, 7 pages
http://dx.doi.org/10.1155/2013/194631
Research Article

On the Distance between Three Arbitrary Points

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bangkok 10140, Thailand

Received 25 March 2013; Accepted 1 August 2013

Academic Editor: Satit Saejung

Copyright © 2013 Parin Chaipunya and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Parin Chaipunya and Poom Kumam, “On the Distance between Three Arbitrary Points,” Journal of Function Spaces and Applications, vol. 2013, Article ID 194631, 7 pages, 2013. https://doi.org/10.1155/2013/194631.